# SDR NSVA2011338

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 40,020 hours, 46,973 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT 4000FT LT ENGINE OIL PRESSURE LIGHT ILLUMINATED.  LT PRESSURE GAUGE SHOWED 20-25 PSI.  CREW RAN QRH AND SHUT DOWN LEFT ENGINE.  AIRCRAFT LANDED SAFELY IN CLL.  MX NOTIFIED.
